# SDR A6WA20120920019

- Difficulty date: August 31, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT I/B FLAP VANE WORN AND CHAFED IN THREE PLACES ON THE LEADING EDGE.  BLENDED O/B AND CENTER LEADING EDGE.  REMOVED 0.008" FROM O/B LEADING EDGE.  REMOVED 0.010" FROM CENTER LEADING EDGE.  OUTBOARD AND CENTER LEADING EDGE ARE WITHIN ALLOWABLE DAMAGE LIMITS.  REMOVED UNSERVICEABLE INBOARD LEADING EDGE INSTALLED SERVICEABLE INBOARD LEADING EDGE IAW REO 601R-53-52-004 REV C.
